How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and health questions answered.
Category: Medical
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your Medical Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

Me husband is very light sleep. He has gh blood pressure and

Customer Question

Me husband is very light sleep. He has high blood pressure and diabetes, do you recommended somnapure for him?
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: He is taking byostolic 10 mg daily and valsartan HCT 160/25
JA: Is there anything else the Doctor should be aware of?
Customer: He is taking metformin 250 mg daily, cherry pills for gout, vit c
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Chaithanya replied 9 months ago.

Hello,

I'm Dr Chaithanya, experienced Physician attending you.

I study your husband's health condition, and the tablets he is using on regular basis.

I don't think it is safe for him to start on sleep supplements. He can instead finish his dinner early, and have a glass of milk before an hour to bed, do regular mild to moderate exercise like walking, breathing exercises, and let him eat little meals, multiple times.

His sleep cycle will regularize with the improvement of overall health.

Do not start on sleep aids, as though most are advertized normal, long term side effects are not proved, and many patients come here to complain of addiction, that they cannot sleep without a sleep aid tablet.

Please feel free to ask if any further questions. If done for now, please leave a positive rating

[Request to click on the 5th star] above the chat box so I can get credit for helping you today.

We only get credit for helping clients after positive feedback.

You can always reach me with "For Dr. Chaithanya only" in the medical or health categories.

Below link is the fastest way to reach me,

http://www.justanswer.com/medical/expert-dr-chaithanya/

A little bonus from your side is welcome and highly appreciated!

Thanks for using JustAnswers.com

Expert:  Dr Chaithanya replied 9 months ago.

Do you have more questions, if not request to leave a positive rating. Thank you.